MathSciNet Relay Station
MathSciNet bibliographic data
MR1286813 28D05
Lind, Douglas; Schmidt, Klaus Bernoullicity of solenoidal automorphisms and global fields. Israel J. Math. 87 (1994), no. 1-3, 33–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement